# SDR UALA2010101203792

- Difficulty date: October 11, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 49,978 hours, 13,948 cycles
- Engine: Pwa PW2037
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: 285N001132
- Part serial: 83
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TWO STATUS MESSAGES WARN ELEX AND FLAP-SLAT STATUS NOT ABLE TO CLEAR. NO BITE ON NR 2 FSEU. NR 1 AND 2 FSEU SHOW NO DATA FROM FSEU NR 2. REPLACED NR 2 FSEU. ALL TESTS NORMAL.
